Skip To Main Content
Skip To Main Content

Caragiu and Back Publish Paper

Dr. Mihai Caragiu, associate professor of mathematics, and Greg Back, a senior in computer engineering from West Chester, Ohio, are authors of a paper, “The Greatest Prime Factor and Related Magmas,” which appeared in the December, 2009, issue of the JP Journal of Algebra, Number Theory and Applications (15 (2), 127-136 (2009).

The publication is a peer-reviewed international journal, which publishes original research papers and survey articles in all aspects of algebra, number theory and their applications.

An abstract is available online at http://www.pphmj.com/journals/articles/570.htm